# SDR IPXA10560389

- Difficulty date: May 17, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1075-1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MULTIPLE AREAS OF CORROSION ALONG SEAT TRACK AT RBL 45 BS 1075 TO 1180.  FOUND TO BE OUT OF LIMITS R & R WITH REPLACEMENT PART.
